Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic nonbases which are not subsets of maximal asymptotic nonbases
HTML articles powered by AMS MathViewer

by Julien Hennefeld PDF
Proc. Amer. Math. Soc. 62 (1977), 23-24 Request permission

Abstract:

Let A be a set of positive integers. If all but a finite number of the positive integers can be written as a sum of h elements of A, then A is called an asymptotic basis of order h. Otherwise, A is called an asymptotic nonbasis of order h. For each $h \geqslant 2$, we construct an asymptotic nonbasis of order h which is not a subset of a maximal asymptotic nonbasis of order h.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L05
  • Retrieve articles in all journals with MSC: 10L05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 23-24
  • MSC: Primary 10L05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0506141-X
  • MathSciNet review: 0506141